* Author Topic: On pill, just had bleed about to start new pack but think I'm having LH surge.  (Read 510 times)

0 Members

Offline eliza123

  • Full Member
  • ***
Hello, not sure if this is the right spot to post, but here I go.
I am in late 40's and about to embark on another Donor egg cycle.  Because my periods are sometimes longer, shorter, we thought it best for me to go on pill 2mths before cycle.  I have been on Microgynon 30 for 21 days, just had a bleed, had 7 pill free days, and today about to start my next pack of microgynon 30,  I have been having symptoms of LH surge,and did a pee on stick to suggest this may be so.
My question - should I be concerned????I know once I start ocp again it will start to calm the hormones, and bring everything down, and since I'm having a donor cycle, I don't have to worry about ovulating etc, besides I take this pill for 21 days, before my next bleed before cycle, and I will introduce Synarel, to bring Lh down then, but worried about having LH surge now??
Needed to ask, and hopefully someone is out there to answer.  This IVF, donor etc journey is sooooooooo emotional sometimes :'( :'(. Thank god for ff, its a god send.
Eliza123

FertilityFriends

  • Advertisement
  • ***